# SDR EE4Y20110325

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 21,245 hours, 10,241 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: D55982500200
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, LT ELEVATOR INBD ACTUATOR FITTING WITH LOCK BROKEN.   MAJOR REPAIR.
